# SDR IPXA2017082921106

- Difficulty date: August 5, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA73751
- Condition: Cracked
- Location: Bs 1994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, AFT CARGO AT BS 1994, LONGERON 45L IS CRACKED.  REPAIRED THE LONGERON SHOVEL FITTING IAW EA 011-5310-01-A6931, REV I/R, AND EO MD11-5310-65436-A.   MAJOR
